# SDR AALA201712059022

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 8,604 hours, 3,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 667991
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BUSTLE INSPECTION WINDOW COVER MISSING.  REPLACED VIEWING PORT LENS PER AMM AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
